Show simple item record

dc.contributor.authorGALLI, ALICIA J. COUTO
dc.date.accessioned2018-07-12T17:50:00Z
dc.date.available2018-07-12T17:50:00Z
dc.date.issued1970
dc.identifier.citationSource: Dissertation Abstracts International, Volume: 31-12, Section: B, page: 7509.
dc.identifier.urihttps://yulib002.mc.yu.edu/login?url=http://gateway.proquest.com/openurl?url_ver=Z39.88-2004&rft_val_fmt=info:ofi/fmt:kev:mtx:dissertation&res_dat=xri:pqm&rft_dat=xri:pqdiss:7114305
dc.identifier.urihttps://hdl.handle.net/20.500.12202/1981
dc.publisherProQuest Dissertations & Theses
dc.subjectNuclear physics.
dc.titleGENERAL PROPERTIES OF DUAL MODELS: CONFORMAL INVARIANCE
dc.typeDissertation


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record